dcsimg
Article: Sphaeriidae in Mollusca and Insecta: proposal for rectification of homonymy. Z.N.(S.) 1892
Report an error

Title

Sphaeriidae in Mollusca and Insecta: proposal for rectification of homonymy. Z.N.(S.) 1892

By

Clarke, Arthur Haddleton, 1926-2014

Type

Article

Date of Publication

1970

Original Publication

The Bulletin of zoological nomenclature.

Volume

26

Pages

235--237

Contributed by

BioStor

DOI

https://doi.org/10.5962/bhl.part.9909

Published by

London,International Trust for Zoological Nomenclature.

Identifiers

BioStor: 1536

Rights Status

In copyright. Digitized with the permission of the rights holder.

 

Download MODS